The deformation theorem for flat chains

Brian White Department of Mathematics, Stanford University

TBD mathscidoc:1701.331879

Acta Mathematica, 183, (2), 255-271, 1998.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 136 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{brian1998the,
  title={The deformation theorem for flat chains},
  author={Brian White},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334988259588},
  booktitle={Acta Mathematica},
  volume={183},
  number={2},
  pages={255-271},
  year={1998},
}
Brian White. The deformation theorem for flat chains. 1998. Vol. 183. In Acta Mathematica. pp.255-271. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334988259588.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved